Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 5, Pages 733–740 (Mi mz9958)  

This article is cited in 3 scientific papers (total in 3 papers)

Primary Abelian groups with isomorphic endomorphism groups

S. Ya. Grinshpon

Tomsk State University

Abstract: A complete answer is given to the question, does isomorphism of the endomorphism groups of primary Abelian groups imply isomorphism of the groups themselves ? It is presumed that the generalized continuum hypothesis is valid.

Full text: PDF file (898 kB)

English version:
Mathematical Notes, 1973, 14:5, 979–982

Bibliographic databases:

UDC: 519.4
Received: 07.02.1972

Citation: S. Ya. Grinshpon, “Primary Abelian groups with isomorphic endomorphism groups”, Mat. Zametki, 14:5 (1973), 733–740; Math. Notes, 14:5 (1973), 979–982

Citation in format AMSBIB
\Bibitem{Gri73}
\by S.~Ya.~Grinshpon
\paper Primary Abelian groups with isomorphic endomorphism groups
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 5
\pages 733--740
\mathnet{http://mi.mathnet.ru/mz9958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=333028}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 5
\pages 979--982
\crossref{https://doi.org/10.1007/BF01462261}


Linking options:
  • http://mi.mathnet.ru/eng/mz9958
  • http://mi.mathnet.ru/eng/mz/v14/i5/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Grinshpon, A. M. Sebel'din, “Determinability of periodic Abelian groups by their endomorphism groups”, Math. Notes, 57:5 (1995), 457–462  mathnet  crossref  mathscinet  zmath  isi
    2. Fomin A., “Abelian Groups in Russia”, Rocky Mt. J. Math., 32:4 (2002), 1161–1180  crossref  isi
    3. E. M. Kolenova, “On definability of a periodic $\mathrm{EndE}^+$-group by its endomorphism group”, J. Math. Sci., 154:2 (2008), 208–213  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:89
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021